# SDR DALA2024080907919

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stabilizer
- Condition: Distorted
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COUNTERSINK OF THE FASTENERS HOLES OF THE VERTICAL STABILIZER LEADING EDGE WERE NOTED WORN ALL AROUND EDGES BETWEEN ZFS 52.267 TO 153.938. SUMMARY OF NRC 00748: THE LEADING EDGE OF THE VERTICAL STABILIZER IS OUT OF LIMITS, AS REPAIRABLE HOLE LIMITS PER B717-200 SRM 55-30-01 REPAIR 6 AND 7 ARE EXCEEDED, THEREFORE VERTICAL STABILIZER LEADING EDGE IS REPLACED PER NRC 00775. (LP #0491654)
